MathSciNet Relay Station
MathSciNet bibliographic data
MR652454 52A10 (52A30)
Breen, Marilyn A Krasnoselʹskiĭ-type theorem for points of local nonconvexity. Proc. Amer. Math. Soc. 85 (1982), no. 2, 261–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement